Bi-Fatou Points of a Blaschke Quotient.

Shinji Yamashita

Mathematische Zeitschrift (1981)

  • Volume: 176, page 375-378
  • ISSN: 0025-5874; 1432-1823

How to cite


Yamashita, Shinji. "Bi-Fatou Points of a Blaschke Quotient.." Mathematische Zeitschrift 176 (1981): 375-378. <>.

author = {Yamashita, Shinji},
journal = {Mathematische Zeitschrift},
keywords = {Bi-Fatou points; angular limits; Blaschke products},
pages = {375-378},
title = {Bi-Fatou Points of a Blaschke Quotient.},
url = {},
volume = {176},
year = {1981},

AU - Yamashita, Shinji
TI - Bi-Fatou Points of a Blaschke Quotient.
JO - Mathematische Zeitschrift
PY - 1981
VL - 176
SP - 375
EP - 378
KW - Bi-Fatou points; angular limits; Blaschke products
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.